Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49167
Title: Fibonacci's multiplicative sequence
Authors: Falcon, Sergio 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2003
Journal: International Journal of Mathematical Education in Science and Technology 
Abstract: The aim of this work is to consider a sequence in which each term is obtained by multiplying both previous terms. This sequence is similar to Fibonacci's sequence but with some particularities that will be proved and verified.
URI: http://hdl.handle.net/10553/49167
ISSN: 0020-739X
DOI: 10.1080/0020739031000158362
Source: International Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v. 34 (2), p. 310-315
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

3
checked on Jul 31, 2022

Page view(s)

62
checked on May 28, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.